GODAMED 300 mg acetylsalicylic acid
Pack size:100 pc Dosage form:Tablets
Godamed® 300 TAH tablets
Active ingredient: Acetylsalicylic acid
For pure infarction prophylaxis.
Note: Not suitable for treating v. Painful conditions.
Stomach-friendly heart protection for sucking, chewing and swallowing.
- 300 mg acetylsalicylic acid
- Cellulose powder
- Sodium saccharine
- Flavors, natural, nature-identical
Indication / application
- Among other things, the drug prevents blood platelets (thrombocytes) from sticking together and clumping together, thereby preventing the formation of blood clots (thrombi) (inhibition of platelet aggregation).
The medicine is used
- to prevent another heart attack after the first heart attack (for re-infarction prophylaxis).
Note: The drug is not intended for the treatment of painful conditions.
- Always take this medicine exactly as described here or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
The recommended dose is:
To prevent another heart attack after the first heart attack (reinfarction prophylaxis):
- A daily dose of 1 tablet (equivalent to 300 mg acetylsalicylic acid per day) is recommended.
- To prevent another heart attack after the first heart attack (reinfarction prophylaxis):
Duration of application
- The drug is intended for long-term use.
- The duration of the usage will be decided by the medicating doctor.
If you take more medicine than you should
- Dizziness and ringing in the ears can be signs of serious poisoning, especially in children and the elderly. If you suspect an overdose of the drug, please notify your doctor immediately. Depending on the severity of an overdose / poisoning, he or she can decide on any measures that may be required.
If you forget to take the medicine
- If you have taken too little of the medicine or if you missed a dose, do not take about double the amount the next time, but continue taking as described in the dosage instructions or as prescribed by your doctor.
If you stop taking the medicine
- Please do not interrupt or end your treatment with the medicine without first consulting your doctor.
- If you have any further questions on the use of this medicine, ask your doctor or pharmacist.
- Either swallow the medicine whole after a meal with plenty of liquid (e.g. a glass of water) if possible, or suck or chew the tablets. If necessary, more liquid can be drunk.
Do not take on an empty stomach!
- Like all medicines, this medicine can have side effects, although not everybody gets them.
Some side effects can be serious. You should stop taking the medicine and contact your doctor immediately if you get any of the following serious side effects.
Uncommon side effects: affects up to 1 in 100 people
- Skin reactions (very rarely up to severe febrile rashes with mucosal involvement [erythema exudativum multiforme]).
Rare side effects: affects up to 1 in 1,000 people
- Hypersensitivity reactions of the skin, the respiratory tract, the gastrointestinal area and the cardiovascular system, especially in asthmatics. The following disease characteristics can occur: z. B. drop in blood pressure, attacks of shortness of breath, inflammation of the nasal mucous membrane, nasal congestion, allergic shock, swelling of the face, tongue and larynx (Quincke's edema).
Other side effects
Common side effects: affects up to 1 in 10 people
- Gastrointestinal complaints such as heartburn, nausea, vomiting, abdominal pain and diarrhea.
- Minor blood loss from the gastrointestinal tract (microbleeding).
Uncommon side effects: affects up to 1 in 100 people
- Bleeding in the stomach or intestines. After prolonged use of the drug, anemia (iron deficiency anemia) can occur due to hidden blood loss from the stomach or intestines.
- Ulcers in the stomach or intestines, which very rarely lead to a breakthrough.
- Gastrointestinal inflammation.
- If black stools or bloody vomiting (signs of severe gastric bleeding) occur, notify your doctor immediately.
Very rare side effects: affects up to 1 in 10,000 people
- Increases in liver enzymes
- Renal dysfunction and acute kidney failure
- Decrease in blood sugar levels (hypoglycaemia).
- Acetylsalicylic acid reduces uric acid excretion in low doses. In patients at risk for this, this can under certain circumstances trigger a gout attack.
- Serious bleeding such as cerebral haemorrhage, especially in patients with uncontrolled high blood pressure and / or simultaneous treatment with anti-coagulant drugs, which in individual cases may be life-threatening, has also been reported rarely to very rarely.
- Headache, dizziness, confusion, impaired hearing or ringing in the ears (tinnitus) may be signs of an overdose, especially in children and the elderly.
- Accelerated breakdown or breakdown of red blood cells and a certain form of anemia in patients with severe glucose-6-phosphate dehydrogenase deficiency.
- Bleeding such as nosebleeds, bleeding gums, skin bleeding or bleeding of the urinary tract and the genital organs with a possible prolongation of the bleeding time. This effect can last for 4 to 8 days after ingestion.
- Common side effects: affects up to 1 in 10 people
- Uncommon side effects: affects up to 1 in 100 people
If you get any side effects, talk to your doctor or pharmacist. This also applies to side effects that are not specified.
Taking the drug together with other drugs:
- Tell your doctor or pharmacist if you are taking / using, have recently taken / used or may take / use any other medicines.
The effect of the drugs or groups of drugs listed below can be influenced by simultaneous treatment with the drug:
Enhancement of the effect up to an increased risk of side effects:
- Anticoagulant drugs (e.g. coumarin, heparin) and drugs that dissolve blood clots: Acetylsalicylic acid may increase the risk of bleeding if taken before treatment to dissolve blood clots. Therefore, if you are to undergo such treatment, you must pay attention to any signs of external or internal bleeding (e.g. bruises).
- Other antiplatelet drugs (medicines that stop blood platelets from sticking together and clumping together, e.g. ticlopidine, clopidogrel): Increased risk of bleeding
- Medicines containing cortisone or cortisone-like substances (with the exception of products that are applied to the skin or for cortisone replacement therapy for Addison's disease): Increased risk of gastrointestinal side effects.
- Alcohol: the risk of gastrointestinal ulcers and bleeding is increased.
- Other pain relievers and anti-inflammatory drugs (non-steroidal analgesics / anti-inflammatory drugs) and other drugs for rheumatism in general: Increased risk of bleeding and ulcers in the gastrointestinal area.
- Medicines to lower blood sugar (antidiabetic agents): The blood sugar level can drop.
- Digoxin (medicine to strengthen the heart)
- Methotrexate (medicine used to treat cancer or certain rheumatic diseases)
- Valproic acid (used to treat brain seizures [epilepsy]).
- Selective serotonin reuptake inhibitors (certain medicines used to treat depression): the risk of gastrointestinal bleeding increases.
Weakening of the effect:
- Special drugs that cause increased urine excretion (diuretics: so-called aldosterone antagonists such as spironolactone and canrenoate, loop diuretics, e.g. furosemide)
- Certain antihypertensive drugs (especially ACE inhibitors)
- Uric acid-releasing drugs for gout (e.g. probenecid, benzbromaron).
- Metamizole and some nonsteroidal anti-inflammatory drugs (with the exception of acetylsalicylic acid) such as ibuprofen and naproxen: weakening of the inhibition of the adherence and clumping of blood platelets brought about by the preparation; can reduce the protection against heart attack and stroke brought about by the preparation. If you use the preparation in the recommended dose for heart protection, you should use metamizole with caution.
- The medicinal product should therefore not be used together with any of the above substances without your doctor's express instructions.
- Before using acetylsalicylic acid, please tell your doctor what other medications you are already taking. If you use acetylsalicylic acid regularly, talk to your doctor before taking any other medicine.
- This also applies to non-prescription drugs.
- Enhancement of the effect up to an increased risk of side effects:
Taking the medicine with food, drink and alcohol
Please note that acetylsalicylic acid should not be taken together with alcohol.
- Please note that acetylsalicylic acid should not be taken together with alcohol.
The medicine must not be taken
- if you are allergic to acetylsalicylic acid, salicylates or any of the other ingredients of this medicine
- if you have had asthma attacks or are otherwise hypersensitive (allergic) to certain medicines for pain, fever or inflammation (salicylates or other non-steroidal anti-inflammatory drugs) in the past
- for acute gastric and intestinal ulcers
- if there is a pathologically increased tendency to bleed (hemorrhagic diathesis)
- in liver and kidney failure
- if you have severe cardiac insufficiency that has not been controlled by medication (heart failure)
- if you are taking methotrexate 15 mg or more per week at the same time
- in the last 3 months of pregnancy in a dose of more than 150 mg acetylsalicylic acid per day.
pregnancy and breast feeding period
- Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding, if you suspect you may be pregnant or planning to become pregnant.
- If you are diagnosed with pregnancy while taking the medicine, please notify your doctor immediately. In the first and second trimester of pregnancy, you may only take the medicine on the order of your doctor.
- During the last three months of pregnancy, you must not take acetylsalicylic acid, the active ingredient of the medicine, before and during childbirth at a dose of more than 150 mg per day because of an increased risk of complications for the mother and child. You may only take acetylsalicylic acid up to 150 mg per day in the last trimester of pregnancy on the order of your doctor.
The active ingredient acetylsalicylic acid and its breakdown products pass into breast milk in small amounts. Since no adverse consequences for the infant have become known to date, interruption of breastfeeding will generally not be necessary if a daily dose of up to 150 mg is used. If higher doses are taken (over 150 mg daily dose), breastfeeding should be discontinued.
- The active ingredient acetylsalicylic acid and its breakdown products pass into breast milk in small amounts. Since no adverse consequences for the infant have become known to date, interruption of breastfeeding will generally not be necessary if a daily dose of up to 150 mg is used. If higher doses are taken (over 150 mg daily dose), breastfeeding should be discontinued.
Warnings and Precautions
Talk to your doctor or pharmacist before taking the medicine:
- hypersensitivity (allergy) to other pain relievers and anti-inflammatory drugs, other drugs for rheumatism or other allergy-causing substances
- if you are taking nonsteroidal anti-inflammatory drugs such as ibuprofen and naproxen (medicines for pain, fever or inflammation) at the same time
- if there are other allergies (e.g. with skin reactions, itching, nettle rash)
- for bronchial asthma, hay fever, swelling of the nasal mucous membrane (nasal polyps) or chronic respiratory diseases
- with simultaneous treatment with anticoagulant drugs (e.g. coumarin derivatives, heparin - with the exception of low-dose heparin treatment)
- if you have a history of gastrointestinal ulcer or gastrointestinal bleeding
- with impaired liver function
- with impaired kidney function or reduced blood flow to the heart and blood vessels (e.g. vascular disease of the kidneys, heart muscle weakness, reduction in blood volume, major operations, blood poisoning or heavy bleeding): Acetylsalicylic acid can further increase the risk of kidney dysfunction and acute kidney failure
- Before operations (even with minor interventions such as pulling a tooth): There may be an increased tendency to bleed. Please inform your doctor or dentist if you have taken the medicine.
- in patients with severe glucose-6-phosphate dehydrogenase deficiency: acetylsalicylic acid can accelerate the breakdown or breakdown of red blood cells or cause a certain form of anemia. This risk can be increased by factors such as high dosage, fever or acute infections
What else do you need to look out for?
- Acetylsalicylic acid reduces uric acid excretion in low doses. In a correspondingly endangered patient, this can, under certain circumstances, trigger a gout attack.
- If you cut or injure yourself, it may take a little longer than usual for the bleeding to stop. This is related to the way the medicine works. Smaller cuts and injuries (e.g. when shaving) are usually irrelevant. If you have unusual bleeding (from an unusual location or of unusual duration), contact your doctor.
- Medicines containing acetylsalicylic acid should not be used for long periods or in higher doses without consulting your doctor.
Children and adolescents
- The medicinal product should only be used in children and adolescents with febrile illnesses on medical advice and only if other measures do not work. If these illnesses lead to prolonged vomiting, this can be a sign of Reye's syndrome, a very rare but life-threatening disease that requires immediate medical treatment.
- Talk to your doctor or pharmacist before taking the medicine:
Driving and using machines
- There are no special precautions required.